# SDR CA110913002

- Difficulty date: September 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 16,112 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHTS DURING FLIGHT.  ACFT LANDED, CHIP PLUGS WERE CLEANED, THE FLIGHT WAS RESUMED, CHIP LIGHTS REOCCURRED, THE ACFT LANDED. THE ACFT WAS RECOVERED BY TRUCK BACK TO THE MAIN MX FACILITY WHERE IT WAITS FOR INVESTIGATION AS TO CAUSE.
